Advertisement

Israel Journal of Mathematics

, Volume 140, Issue 1, pp 1–27 | Cite as

On local properties of non-Archimedean analytic spaces II

  • M. Temkin
Article

Abstract

The non-Archimedean analytic spaces are studied. We extend to the general case notions and results defined earlier only for strictly analytic spaces. In particular, we prove that any strictly analytic space admits a unique rigid model.

Keywords

Analytic Space Homogeneous Element Homogeneous Ideal Reduction Functor Proper Morphism 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Ber1]
    V. G. Berkovich,Spectral Theory and Analytic Geometry Over Non-Archimedean Fields, Mathematical Surveys and Monographs, Vol. 33, American Mathematical Society, Providence, RI, 1990.zbMATHGoogle Scholar
  2. [Ber2]
    V. G. Berkovich,Étale cohomology for non-Archimedean analytic spaces, Publications Mathématiques de l’Institut des Hautes Études Scientifiques78 (1993), 5–161.zbMATHCrossRefMathSciNetGoogle Scholar
  3. [BGR]
    S. Bosch, U. Güntzer and R. Remmert,Non-Archimedean Analysis. A Systematic Approach to Rigid Analytic Geometry, Springer, Berlin-Heidelberg-New York, 1984.zbMATHGoogle Scholar
  4. [Bo]
    S. Bosch,Orthonormalbasen in der nichtarchimedean Funktionentheorie, Manuscripta Mathematica1 (1969), 35–57.zbMATHCrossRefMathSciNetGoogle Scholar
  5. [Bou]
    N. Bourbaki,Algèbre commutative, Hermann, Paris, 1961.Google Scholar
  6. [H]
    R. Huber,Étale Cohomology of Rigid Analytic Varieties and Adic Spaces, Aspects of Mathematics, Vol. 30, Vieweg, Braunschweig, 1996.zbMATHGoogle Scholar
  7. [Mat]
    H. Matsumura,Commutative Ring Theory, Cambridge Studies in Advanced Mathematics, 8, Cambridge University Press, 1989.Google Scholar
  8. [T]
    M. Temkin,On local properties of non-Archimedean analytic spaces, Mathematische Annalen318 (2000), 585–607.zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© The Hebrew University Magnes Press 2004

Authors and Affiliations

  • M. Temkin
    • 1
  1. 1.Department of MathematicsThe Weizmann Institute of ScienceRehovotIsrael

Personalised recommendations